mdh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Representations of real forms of the graded analogue of a Lie algebra
Mathematics Institute, Academy of Sciences of Ukraine, Kiev, USSR; Kiev University, USSR.
Mathematics Institute, Academy of Sciences of Ukraine, Kiev, USSR; Kiev University, USSR. (Mathematics and Applied Mathematics)ORCID iD: 0000-0003-4554-6528
1992 (English)In: Ukraïn. Mat. Zh., ISSN 0041-6053, Vol. 44, no 11, p. 1518-1524Article in journal (Refereed) Published
Abstract [en]

Real-valued forms of the ℤ2n -graded analogue of the Lie algebra s(2,C) are described and their irreducible representations are studied.

Place, publisher, year, edition, pages
1992. Vol. 44, no 11, p. 1518-1524
National Category
Mathematics Algebra and Logic
Research subject
Mathematics/Applied Mathematics
Identifiers
URN: urn:nbn:se:mdh:diva-22133DOI: 10.1007/BF01071514OAI: oai:DiVA.org:mdh-22133DiVA, id: diva2:659045
Available from: 2013-10-24 Created: 2013-10-24 Last updated: 2014-11-10Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full texthttp://dx.doi.org/10.1007/BF01071514

Authority records BETA

Silvestrov, S. D.

Search in DiVA

By author/editor
Silvestrov, S. D.
MathematicsAlgebra and Logic

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 25 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf